Steven H. Weintraub

List of Publications


  1. Crilly, Tony, Weintraub, Steven H., and Wolfson, Paul R. Arthur Cayley, Robert Harley and the quintic equation: newly discovered letters 1859-1863, Historia Math. 44 (2017), 150-169.

  2. Weintraub, Steven H., The Induction Book, Dover Publications 2017.

  3. Weintraub, Steven H. A family of tests for irreducibility of polynomials, Proc. Amer. Math. Soc. 144 (2016), 3331-3332.

  4. Weintraub, Steven H. The irreducibility of the cyclotomic polynomials, in Why Prove it Again? by John W. Dawson, Birkhaeuser 2015, Chapter 11, 149-170.

  5. Weintraub, Steven H. A survey on arithmetic questions in the representation theory of finite groups, in Recent Advances in Mathematics, A. K. Agarwal, ed., Ramanujan Mathematical Society Lecture Notes Series 21, Ramanujan Mathematical Society 2015, 187-201.

  6. Weintraub, Steven H. The adjoint of differentiation, Experimental Math. 23 (2014), 429-432.

  7. Weintraub, Steven H., Fundamentals of Algebraic Topology, Springer, 2014.

  8. Weintraub, Steven H., Differential Forms, Second edition, Academic Press (Elsevier), 2014.

  9. Weintraub, Steven H. Values of polynomials over integral domains. Amer. Math. Monthly 121 (2014), no. 1, 73-74.

  10. Weintraub, Steven H. Several proofs of the irreducibility of the cyclotomic polynomials. Amer. Math. Monthly 120 (2013), no. 6, 537-545.

  11. Weintraub, Steven H. A mild generalization of Eisenstein's criterion. Proc. Amer. Math. Soc. 141 (2013), no. 4, 1159-1160.

  12. Anselm, Maxwell and Weintraub, Steven H. A generalization of continued fractions. J. Number Theory 131 (2011), 2442-2460.

  13. Weintraub, Steven H., A Guide to Advanced Linear Algebra, Mathematical Association of America, 2011.

  14. Weintraub, Steven H. Observations on primitive, normal, and subnormal elements of field extensions, Monatsh. Math. 162 (2011), 239-244.

  15. Weintraub, Steven H. Involutions, Humbert surfaces, and divisors on a moduli space, Rend. Lincei Mat. Appl. 21 (2010), 415-440.

  16. Weintraub, Steven H. On Legendre's work on the law of quadratic reciprocity, Amer. Math. Monthly 118 (2011), 210-216.

  17. Weintraub, Steven H., Galois Theory, Second edition, Springer, New York, 2009, MR 2009j:12008

  18. Weintraub, Steven H., Jordan Canonical Form: Theory and Practice, Morgan and Claypool, 2009.

  19. Weintraub, Steven H., Jordan Canonical Form: Application to Differential Equations, Morgan and Claypool, 2008.

  20. Weintraub, Steven H., Factorization: Unique and Otherwise, A. K. Peters, Wellesley, MA 2008, MR 2009b:11193

  21. Weintraub, Steven H., A. Everett Pitcher (1912-2006), Notices Amer. Math. Soc. 54 (2007), 1331-1332.

  22. Weintraub, Steven H., Spreads of nonsingular pairs in symplectic vector spaces, J. Geom. 86 (2006), 165-180, MR 2008a:51005

  23. Weintraub, Steven H., Galois Theory, Springer, New York, 2006, MR 2006k:12001

  24. Weintraub, Steven H., An interesting recursion, Amer. Math. Monthly 111 (2004), no. 6, 528--530, MR 2005e:11012

  25. Weintraub, Steven H., Representation theory of finite groups: algebra and arithmetic, American Mathematical Society, Providence, RI, 2003; MR 2004k:20023

  26. Hoffman, J. William and Weintraub, Steven. H., Cohomology of the boundary of Siegel modular varieties of degree two, with applications, Fund. Math. 178 (2003), no. 1, 1--47, MR 2004f:11051

  27. Hoffman, J. William and Weintraub, Steven H., Four dimensional symplectic geometry over the field with three elements and a moduli space of abelian surfaces, Note Mat. 20 (2000/01), no. 1, 111--157; MR 2003e:14045

  28. Hoffman, J. William and Weintraub, Steven H., The Siegel modular variety of degree two and level three, Trans. Amer. Math. Soc. 353 (2001), no. 8, 3267--3305; MR 2003b:11044

  29. Lee, Ronnie and Weintraub, Steven H., The Siegel modular variety of degree two and level four, Mem. Amer. Math. Soc. 133 (1998), no. 631, viii, 1--58; MR 98j:14031

  30. Hoffman, J. William and Weintraub, Steven H., Cohomology of the Siegel modular group of degree two and level four, Mem. Amer. Math. Soc. 133 (1998), no. 631, ix, 59--75; MR 98j:11039

  31. Lee, Ronnie and Weintraub, Steven H., Invariants of branched covering from the work of Serre and Mumford, Forum Math. 8 (1996), no. 5, 535--568; MR 98i:57002

  32. Weintraub, Steven H., Early transcendentals, Amer. Math. Monthly 104 (1997), no. 7, 623--631; MR 98h:26002

  33. Weintraub, Steven H., Differential forms, Academic Press, San Diego, CA, 1997; MR 97g:58002

  34. Weintraub, Steven H., Symmetries of a moduli space of abelian surfaces, in Abelian varieties (Egloffstein, 1993), 323--341, de Gruyter, Berlin, 1995; MR 96g:14036

  35. Weintraub, Steven H., Count-wheels: a mathematical problem arising in horology, Amer. Math. Monthly 102 (1995), no. 4, 310--316; MR 96f:01045

  36. Weintraub, Steven H., A note on linear transformations over integral domains, Linear and Multilinear Algebra 35 (1993), no. 3-4, 295--297; MR 95m:13006

  37. Lee, Ronnie and Weintraub, Steven H., On the homology of double branched covers, Proc. Amer. Math. Soc. 123 (1995), no. 4, 1263--1266; MR 95e:57002

  38. Hulek, Klaus, Kahn, Constantin and Weintraub, Steven H., Moduli spaces of abelian surfaces: compactification, degenerations, and theta functions, de Gruyter, Berlin, 1993; MR 95e:14034

  39. Hunt, Bruce and Weintraub, Steven H., Janus-like algebraic varieties, J. Differential Geom. 39 (1994), no. 3, 509--557; MR 95e:14026

  40. Hulek, K., Kahn, C. and Weintraub, S. H., Abelian surfaces, degeneration of theta functions and the Horrocks-Mumford bundle, in Geometry of complex projective varieties (Cetraro, 1990), 165--189, Mediterranean, Rende, 1993; MR 95c:14058

  41. Weintraub, Steven H., Count-wheels, Ars Combin. 36 (1993), 241--247; MR 94f:05010

  42. Lee, Ronnie and Weintraub, Steven H., The "coadjoint" representation of PSp4(Z/2), Amer. J. Math. 115 (1993), no. 1, 109--135; MR 94e:11048

  43. Adkins, William A. and Weintraub, Steven H., Algebra, Springer, New York, 1992; MR 94a:00001

  44. Hulek, Klaus, Kahn, Constantin and Weintraub, Steven H., Singularities of the moduli spaces of certain abelian surfaces, Compositio Math. 79 (1991), no. 2, 231--253; MR 93a:14028

  45. Weintraub, Steven H., The abelianization of the theta group in low genus, in Algebraic topology Poznan 1989, 382--388, Lecture Notes in Math., 1474, Springer, Berlin, 1991; MR 92k:11050

  46. Hulek, Klaus and Weintraub, Steven H., The principal degenerations of abelian surfaces and their polarisations, Math. Ann. 286 (1990), no. 1-3, 281--307; MR 91e:14042

  47. Weintraub, Steven H., Some observations on plethysms, J. Algebra 129 (1990), no. 1, 103--114; MR 91b:20022

  48. Lee, Ronnie and Weintraub, Steven H., The Siegel modular variety of degree two and level four: a report, in Arithmetic of complex manifolds (Erlangen, 1988), 89--102, Lecture Notes in Math., 1399, Springer, Berlin, 1989; MR 90k:11061

  49. Lee, Ronnie and Weintraub, Steven H., A generalization of a theorem of Hecke to the Siegel space of degree two, in Algebraic topology (Evanston, IL, 1988), 243--259, Contemp. Math., 96, Amer. Math. Soc., Providence, RI, 1989; MR 90j:32038

  50. Weintraub, Steven H., Symmetries of simply-connected four-manifolds, especially algebraic surfaces, in Transformation groups (Osaka, 1987), 347--367, Lecture Notes in Math., 1375, Springer, Berlin, 1989; MR 90g:57030

  51. Lee, Ronnie and Weintraub, Steven H., On certain Siegel modular varieties of genus two and levels above two, in Algebraic topology and transformation groups (Göttingen, 1987), 29--52, Lecture Notes in Math., 1361, Springer, Berlin, 1988; MR 90d:11067

  52. Hulek, Klaus and Weintraub, Steven H., Bielliptic abelian surfaces, Math. Ann. 283 (1989), no. 3, 411--429; MR 90b:14052

  53. Lee, Ronnie, Miller, Edward Y. and Weintraub, Steven H., Rochlin invariants, theta functions and the holonomy of some determinant line bundles, J. Reine Angew. Math. 392 (1988), 187--218; MR 89m:57022

  54. Kirwan, F. C., Lee, R. and Weintraub, S. H., Quotients of the complex ball by discrete groups, Pacific J. Math. 130 (1987), no. 1, 115--141; MR 89j:32034

  55. Lee, Ronnie and Weintraub, Steven H., Moduli spaces of Riemann surfaces of genus two with level structures. I, Trans. Amer. Math. Soc. 310 (1988), no. 1, 217--237; MR 89i:32054

  56. Lee, Ronnie, Miller, Edward Y. and Weintraub, Steven H., Rochlin invariants, theta multipliers and holonomy, Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 2, 275--278; MR 89d:57034

  57. Lee, Ronnie and Weintraub, Steven H., Topology of the Siegel spaces of degree two and their compactifications, Topology Proc. 11 (1986), no. 1, 115--175; MR 89c:32071

  58. Weintraub, Steven H., Which groups have strange torsion?, in Transformation groups, Poznan 1985, 394--396, Lecture Notes in Math., 1217, Springer, Berlin; MR 0874190

  59. Lee, Ronnie and Weintraub, Steven H., On the transformation law for theta-constants, J. Pure Appl. Algebra 44 (1987), no. 1-3, 273--285; MR 89a:32038

  60. Weintraub, Steven H., Letter to the editor: "Tricks or treats with the Hilbert matrix" [Amer. Math. Monthly 90 (1983), no. 5, 301--312; MR 84h:47031] by M. D. Choi, Amer. Math. Monthly 93 (1986), no. 4, 324; MR 87g:47047

  61. Lee, Ronnie and Weintraub, Steven H., Cohomology of a Siegel modular variety of degree 2, in Group actions on manifolds (Boulder, Colo., 1983), 433--488, Contemp. Math., 36, Amer. Math. Soc., Providence, R.I., 1985; MR 87g:11056

  62. Lee, Ronnie and Weintraub, Steven H., An interesting algebraic variety, Math. Intelligencer 8 (1986), no. 1, 34--39; MR 87d:32050

  63. Lee, Ronnie and Weintraub, Steven H., Cohomology of Sp4(Z) and related groups and spaces, Topology {\bf 24} (1985), no. 4, 391--410; MR 87b:11044

  64. Lee, Ronnie and Weintraub, Steven H., On a generalization of a theorem of Erich Hecke, Proc. Nat. Acad. Sci. U.S.A. 79 (1982), no. 24, 7955--7957; MR 84f:32041

  65. Weintraub, Steven H., A note on doubles of 4-manifolds, Canad. Math. Bull. 23 (1980), no. 3, 367--369; MR 82e:57004

  66. Weintraub, Steven H., $PSL2(Zps}) and the Atiyah-Bott fixed-point theorem, Houston J. Math. 6 (1980), no. 3, 427--430; MR 82c:10029

  67. Weintraub, Steven H., Inefficiently embedded surfaces in 4-manifolds, in Algebraic topology, Aarhus 1978 (Proc. Sympos., Univ. Aarhus, Aarhus,1978), 664--672, Lecture Notes in Math., 763, Springer, Berlin, 1979; MR 81c:57011

  68. Neumann, Walter D. and Weintraub, Steven H., Four-manifolds constructed via plumbing, Math. Ann. 238 (1978), no. 1, 71--78; MR 80g:57047

  69. Weintraub, Steven H., Group actions on homology quaternionic projective planes, Proc. Amer. Math. Soc. 70 (1978), no. 1, 75--82; MR 58 #24306

  70. Weintraub, Steven H., Topological realization of equivariant intersection forms, Pacific J. Math. 73 (1977), no. 1, 257--280; MR 58} #13100

  71. Weintraub, Steven H., On the existence of group actions on certain manifolds, in Transformation groups (Proc. Conf., Univ. Newcastle upon Tyne,Newcastle upon Tyne, 1976), 226--234. London Math. Soc. Lecture Note Series, 26, Cambridge Univ. Press, Cambridge, 1977; MR 57 #13998

  72. Weintraub, Steven H., Zp-actions and the rank of Hn(N2n), J. London Math. Soc. (2) 13 (1976), no. 3, 565--572; MR 54 #1268

  73. Weintraub, Steven H., Semi-free Zp-actions on highly-connected manifolds, Math. Z. 145 (1975), no. 2, 163--185; MR 53 #4103

  74. Weintraub, Steven H., Some connections between differential geometry and the study of involutions, Houston J. Math. 2 (1976), no. 1, 135--137; MR 53 #1617

  75. Akers, S. B.; Berlin, R. D.; Grossman, J. W.; Weintraub, Steven; Bershad, M. A.; Djokovic, D. Z.; Problems and Solutions: Solutions of Advanced Problems: 5492, Amer. Math. Monthly 75 (1968), no. 5, 556--558; MR 1534907


© Copyright American Mathematical Society 2009